# SDR ABXA9500693

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 56440111
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D - CHECK AND ACCEPTANCE INSPECTIONS, FOUND CORROSION ON THE ATTACH ANGLE OF REAR SPAR AT FS 857, RBL 46.00.  REPAIRED IAW ABX REA D853-11643-MR.
